Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF


Vol. 1, Issue 8, Part F (2015)

On b#-Separation Axioms

On b#-Separation Axioms

R Usha Parameswari, P Thangavelu
Andrijivic introduced and studied the concept of b-open sets. Following this Usha Parameswari et al. introduced the concept of b#-open sets. In this paper, we introduce new types of separation axioms via b#-open sets namely b#Ti-axioms, i= 0, 1, 2, b#-regular spaces, b#-normal spaces and investigate their fundamental properties.
Pages: 345-350  |  1257 Views  92 Downloads

International Journal of Applied Research
How to cite this article:
R Usha Parameswari, P Thangavelu. On b#-Separation Axioms. Int J Appl Res 2015;1(8):345-350.
Call for book chapter
International Journal of Applied Research
Journals List Click Here Research Journals Research Journals